# SDR CALA2013091091164

- Difficulty date: September 10, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 91,746 hours, 11,053 cycles
- Engine: Pwa PW4056
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 3 PYLON HAS A CRACK OTBD SURFACE, CF IAW ECRA 5450-02074.  INTERIM REPAIRED STOP HOLE & HST 2 LAYER APPLIED.
